Ask a Doctor and Get an Answer to Your Medical Question ASAP
Thank you for the question.
If these are severe, continuous, and disabling then you should do further investigations such as an ambulatory ECG. However, if these palpitations are mild and only occur occasionally then you should not be worried regarding this if your ECG and echo were normal.
Please let me know if you have further queries or unanswered questions.Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger on a mobile device).It will be very generous of you to also consider a bonus.Thank you!
Thank you for replying.
Co-codamol only rarely causes heart palpitations and this is not a common adverse effect. However, if the palpitations started after starting this medication then co-codamol is the likely cause.
If the palpitations happen only a few times a day another possible cause is anxiety or caffeine. In this case, these palpitations are not at all worrisome and you can relax.
I mean palpitations that are so severe and occurring frequently leading to limiting someone in their movements, senses, or activities.